Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On strong summability of Fourier series

Author: Otto Szász
Journal: Trans. Amer. Math. Soc. 48 (1940), 117-125
MSC: Primary 42.3X
MathSciNet review: 0001977
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Fejér, Zur Summabilitätstheorie der Fourierschen und Laplaceschen Reihe, Proceedings of the Cambridge Philosophical Society, vol. 34 (1938), pp. 503-509.
  • [2] G. H. Hardy and J. E. Littlewood, The strong summability of Fourier series, Fundamenta Mathematicae, vol. 25 (1935), pp. 162-189.
  • [3] Otto Szász, Selected Topics in Function Theory of a Complex Variable, Brown University Lectures, 1934-1935.
  • [4] Otto Szász, On the Cesàro and Riesz means of Fourier series, Compositio Math. 7 (1939), 112–122. MR 0000851
  • [5] A. Zygmund, Trigonometrical Series, 1935.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.3X

Retrieve articles in all journals with MSC: 42.3X

Additional Information

Article copyright: © Copyright 1940 American Mathematical Society